Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ericie

Just a little question regarding the BP GEL

Question: If my skin burns after i apply the BP what does that mean? DOes that mean i have to go on a lower concetration?(cuz in my country i cant get a 2,5% so i use 5%) And what about after moisturizing, if it burns?

Thanks!! i hope you guys can help me out, i appreciate it!!

Share this post


Link to post
Share on other sites

What country are you in? You may be able to order bp gel from www.acnesupplies.com

I feel a slight burning sensation but I use 2.5%

Try to get a 2.5% somehow.

Share this post


Link to post
Share on other sites
What country are you in? You may be able to order bp gel from www.acnesupplies.com

I feel a slight burning sensation but I use 2.5%

Try to get a 2.5% somehow.

Share this post


Link to post
Share on other sites

yeah the burning was intense when I first started.

Your are typically advised to reduce the amount you use, as in don't start right off with a full finger, use maybe a third and then ramp it up slowly over a course of about two weeks at which point you'll be using the full amount.

I didn't do this, though biggrin.gif I wanted full results right away, so what I did was "tough it out" and within about one or two weeks, my face was used to the medication and all burning of all kinds ceased.

So yeah, so long as you're willing to hang in there, the burning should stop one way or another. 5% is more potent than 2.5%, but from what I've heard its still a concentration the skin can eventually tolerate without burning and such.

Share this post


Link to post
Share on other sites
yeah the burning was intense when I first started.

Your are typically advised to reduce the amount you use, as in don't start right off with a full finger, use maybe a third and then ramp it up slowly over a course of about two weeks at which point you'll be using the full amount.

I didn't do this, though biggrin.gif  I wanted full results right away, so what I did was "tough it out" and within about one or two weeks, my face was used to the medication and all burning of all kinds ceased.

So yeah, so long as you're willing to hang in there, the burning should stop one way or another.  5% is more potent than 2.5%, but from what I've heard its still a concentration the skin can eventually tolerate without burning and such.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×